# SDR AALA201703289018

- Difficulty date: March 12, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON RIGHT WING FUEL ACCESS PANEL 640JB. REPLACED THE ACCESS PANEL IAW AMM 57-27-11-400-002-A AND SRM 57-27-11.
